• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Resperidone withdrawal can't sleep

R

Resperidone_is_poision

New member
Joined
Dec 23, 2018
Messages
1
I stopped takeing resperidone 2 mg that I had been takeing since this summer and stopped being able to sleep. Trying to sleep is really burdensome, I feel a wave of anxiety every few seconds all night and day long it doesn't stop and my mind does not stop running thoughts. It's been over a week now and I still can't sleep I feel so easily agitated and very angry .
I talked to my doctor and he doesn't even want to acknowledge my symptoms instead wants to prescribe me another anti-physcotic. What do I do ?
 
K

kidhollow

New member
Joined
Dec 23, 2018
Messages
3
Location
London
I stopped takeing resperidone 2 mg that I had been takeing since this summer and stopped being able to sleep. Trying to sleep is really burdensome, I feel a wave of anxiety every few seconds all night and day long it doesn't stop and my mind does not stop running thoughts. It's been over a week now and I still can't sleep I feel so easily agitated and very angry .
I talked to my doctor and he doesn't even want to acknowledge my symptoms instead wants to prescribe me another anti-physcotic. What do I do ?
You tell your doctor that you don't want to be prescribed anything. Ask what else can be done as there is always another solution.

IF you want my help, answer these questions, publicly or privately, up to you mate:

1) Why did you stop?
2) When you were taking Resperidone could you sleep? (One of the possible side effects of taking Resperidone is insomnia)
3) 'Did the drug work?' If so when did it work? and when did it stop?

IF not, talk with your doctor and don't take no for an answer, if your doctor says there is nothing else that can be done, then he bought his medical license. Meaning, find another doctor, who actually is a doctor.

I'm not a doctor, I'm just into medicine.

Best regards,
KidHollow
 
Last edited:
Top